| Model Number |
HX-400U-30 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the single use ligating device polyloop was defective wherein the polyloop yellow slider was not sliding properly to close loop seemed to get stuck on sheath.The issue occurred during and unknown colonoscopy procedure that was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.